RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 87, Issue 4  


Upper and Lower Bounds for the Voronoi–Minkowski constant
M. O. Avdeeva, V. A. Bykovskii
483
On the Convergence in Mean of Trigonometric Fourier Series
A. S. Belov
492
Notes on Derivations on Algebras of Measurable Operators
A. F. Ber, B. De Pagter, F. A. Sukochev
502
An Example of Nonexistence of a Steiner Point in a Banach Space
P. A. Borodin
514
Two New Approaches to Obtaining Estimates in the Danzer–Grünbaum Problem
L. V. Buchok
519
Finite Groups and Families of Modular Forms Associated with Them
G. V. Voskresenskaya
528
Uniformly Bounded Families of Riesz Bases of Exponentials, Sines, and Cosines
R. O. Hryniv
542
Peierls Substitution and the Maslov Operator Method
V. V. Grushin, S. Yu. Dobrokhotov
554
The Erdős–Szekeres Theorem and Congruences
V. A. Koshelev
572
On a Property of $n$-Dimensional Simplices
M. V. Nevskij
580
On the Existence of an Equivalent Supermartingale Density for a Fork-Convex Family of Stochastic Processes
D. B. Rokhlin
594
On the Phenomenon of Spurious Interpolation of Elliptic Functions by Diagonal Padé Approximants
D. V. Khristoforov
604
Widths of Classes of Periodic Differentiable Functions in the Space $L_{2}[0,2\pi]$
M. Sh. Shabozov
616

Brief Communications
Periodic Ground States of a Hamiltonian on a Cayley Tree
G. I. Botirov
624
On the Degree of Geodesic Mobility for Riemannian Metrics
V. A. Kiosak, V. S. Matveev, J. Mikesh, I. G. Shandra
628
Comparison Theorems for Quasilinear Elliptic Inequalities
A. A. Kon'kov
630
On the Boundary-Value Problem for a Class of Operator-Differential Equations of Third Order
A. M. Mamedov
632
On the Uniqueness of the Solutions of an Initial Boundary-Value Problem for the System of a Heat-Conducting Two-Phase Mixture
A. A. Papin
636
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019